Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    Essy is offline Associate Member
    Join Date
    Mar 2004
    Location
    New York
    Posts
    365

    When to come off of Nolva

    I just found out a month ago i had Gyno. When I found out I had gyno thats when I stopped my cycle. I started to take nolvadex right away. When should I stop taking the nolvedex? How do I know when my estrogen levels have lowered? I dont want them to get any worse. Can you body get used to the anti estogens? Could it make them not effective? Thank you

  2. #2
    Essy is offline Associate Member
    Join Date
    Mar 2004
    Location
    New York
    Posts
    365
    Does anyone know?

  3. #3
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,282
    How long have you been adminstering the Nolva?

    What was the cycle and when did you take your last injections?

    What doses of Nolva have you been taking?

  4. #4
    DEVLDOG's Avatar
    DEVLDOG is offline Retired VET
    Join Date
    Jan 2004
    Location
    city of brotherly love
    Posts
    2,976
    nolva is not a cure for gyno,once you have it,you have it...the only way to get it out is surgurey...nolva only prevents gyno as it blocks all the estrogen receptors in breast tissue specifically...sorry bro,if you really have it all the nolva in the world isnt gonna make it go away...how do you know it is gyno??what were you taking?? depending on that it may be a few other things.post what your cycle was and you'll get a better response.hopefully you were taking tren or deca and it is a prolactin problem

  5. #5
    diesel21's Avatar
    diesel21 is offline Member
    Join Date
    Jun 2002
    Posts
    734
    good info,,, not to sidetrack, but i've been reading a lot on nolva and on the directions it says it can cause irreversible heart problems and lung failure???
    i was shocked!!!!!! how safe is the stuff?

  6. #6
    Essy is offline Associate Member
    Join Date
    Mar 2004
    Location
    New York
    Posts
    365
    I know the Nolva wont help but I just didnt them to get worse. I'm not sure how much by mgs I was taking off hand. I was taking 2 cc of QV Deca , and pyramid from 2cc to 7cc of enthate also by QV. I know not running anti estogens was stupid I dont need to hear it again...lol...I went to a plastic surgen and got checked, thats how I know its Gyno. I have been running the nolve for a month and a half. I just want to make sure the gyno doesnt get any worse. I have showed some of my friends and my girlfriend, they said it dont look that bad. From my angle looking down its bad to me. But from pics it dont look that bad. If it gets any worse it will. How doI know when my estogen levels are back to normal? I am now running 60 mgs of nolva. thanks
    Last edited by Essy; 03-24-2004 at 02:08 PM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •